# SDR 2002FA0000162

- Difficulty date: January 14, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1542511
- Part serial: H733H773
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC8,  MAIN WHEEL ASSEMBLY, NON DESTRUCTIVE TESTING INSPECTION SHOWED HI-CONDUCTIVITY.
